# SDR CA190515004

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED R ENG OIL PRESS (W) AND R ENGINE FAULT (A) MESSAGES POSTED ON THE EICAS DURING CRUISE FOR FEW SECONDS. MESSAGES SELF-CLEARED BEFORE PILOTS TOOK AN ACTION.  FC`S 7100F0033 AND 7932F0018.  OIL QTY WAS CHECKED OK.  NO EXTERNAL OIL LEAKS WERE REPORTED.  MTCE PERFORMED T/S AS PER EMM: OIL PRESS SENSOR MT733 ELECTRICAL CONNECTOR WAS CHECKED OK AND CLEANED. HARNESSES W03 AND W04 WERE INSPECTED AND NO ABNORMALITIES REPORTED. EEC SYSTEM INTERACTIVE TEST WAS PERFORMED OK. ENGINE RUN WAS PERFORMED WITHOUT ANY PROBLEMS REPORTED, AND AIRCRAFT WAS DECLARED SERVICEABLE. (TC# 20190515004)
